ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

June 2014 , Volume 19 , Issue 4

Select all articles

Export/Reference:

Cell cycle clustering and quorum sensing in a response / signaling mediated feedback model
Richard L Buckalew
2014, 19(4): 867-881 doi: 10.3934/dcdsb.2014.19.867 +[Abstract](937) +[PDF](905.3KB)
A survey of migration-selection models in population genetics
Reinhard Bürger
2014, 19(4): 883-959 doi: 10.3934/dcdsb.2014.19.883 +[Abstract](1305) +[PDF](1241.3KB)
Retraction by the Editorial Office
Editorial Office
2014, 19(4): 961-961 doi: 10.3934/dcdsb.2014.19.961 +[Abstract](810) +[PDF](42.6KB)
High frequency analysis of imaging with noise blending
Ennio Fedrizzi
2014, 19(4): 979-998 doi: 10.3934/dcdsb.2014.19.979 +[Abstract](999) +[PDF](426.9KB)
Backward bifurcation and global stability in an epidemic model with treatment and vaccination
Xiaomei Feng, Zhidong Teng, Kai Wang and Fengqin Zhang
2014, 19(4): 999-1025 doi: 10.3934/dcdsb.2014.19.999 +[Abstract](1373) +[PDF](1244.7KB)
On the stochastic beam equation driven by a Non-Gaussian Lévy process
Hongjun Gao and Fei Liang
2014, 19(4): 1027-1045 doi: 10.3934/dcdsb.2014.19.1027 +[Abstract](1192) +[PDF](483.8KB)
Martingale and pathwise solutions to the stochastic Zakharov-Kuznetsov equation with multiplicative noise
Nathan Glatt-Holtz, Roger Temam and Chuntian Wang
2014, 19(4): 1047-1085 doi: 10.3934/dcdsb.2014.19.1047 +[Abstract](1051) +[PDF](692.5KB)
Complete classification of global dynamics of a virus model with immune responses
Cuicui Jiang and Wendi Wang
2014, 19(4): 1087-1103 doi: 10.3934/dcdsb.2014.19.1087 +[Abstract](1009) +[PDF](465.5KB)
Global stability of a multi-group SIS epidemic model for population migration
Toshikazu Kuniya and Yoshiaki Muroya
2014, 19(4): 1105-1118 doi: 10.3934/dcdsb.2014.19.1105 +[Abstract](1055) +[PDF](391.3KB)
A kinetic energy reduction technique and characterizations of the ground states of spin-1 Bose-Einstein condensates
Liren Lin and I-Liang Chern
2014, 19(4): 1119-1128 doi: 10.3934/dcdsb.2014.19.1119 +[Abstract](906) +[PDF](366.3KB)
On the limit cycles of the Floquet differential equation
Jaume Llibre and Ana Rodrigues
2014, 19(4): 1129-1136 doi: 10.3934/dcdsb.2014.19.1129 +[Abstract](938) +[PDF](328.0KB)
Multistability and localized attractors in a dissipative discrete NLS equation
Panayotis Panayotaros and Felipe Rivero
2014, 19(4): 1137-1154 doi: 10.3934/dcdsb.2014.19.1137 +[Abstract](973) +[PDF](1354.0KB)
Persistence in some periodic epidemic models with infection age or constant periods of infection
Carlota Rebelo, Alessandro Margheri and Nicolas Bacaër
2014, 19(4): 1155-1170 doi: 10.3934/dcdsb.2014.19.1155 +[Abstract](1290) +[PDF](453.0KB)
Asymptotic pattern of a migratory and nonmonotone population model
Chufen Wu, Dongmei Xiao and Xiao-Qiang Zhao
2014, 19(4): 1171-1195 doi: 10.3934/dcdsb.2014.19.1171 +[Abstract](942) +[PDF](460.1KB)
Stochastic averaging principle for dynamical systems with fractional Brownian motion
Yong Xu, Rong Guo, Di Liu, Huiqing Zhang and Jinqiao Duan
2014, 19(4): 1197-1212 doi: 10.3934/dcdsb.2014.19.1197 +[Abstract](1279) +[PDF](461.5KB)
Pullback attractors for three dimensional non-autonomous planetary geostrophic viscous equations of large-scale ocean circulation
Bo You, Chengkui Zhong and Fang Li
2014, 19(4): 1213-1226 doi: 10.3934/dcdsb.2014.19.1213 +[Abstract](1095) +[PDF](437.5KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]